# SDR DALA2024041604485

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 76,408 hours, 31,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOWS CLEANING NO.1 CAPT WINDOW FRAME CRACKS AT LEFT TOP EDGE. C/W ERA 617372-14 SEC I ORIGINAL. LK CK AND OPS CKS NORMAL.
